# SDR SIMA0265

- Difficulty date: January 26, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103731
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 4048 - IN CRUISE CAPTAINS WINDSHIELD SHATTERED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
